Angelina Bijura
Institute for Educational Deve...

Applied Mathematics

6.74

Publications

  • Source
    Angelina M. Bijura
    [Show abstract] [Hide abstract]
    ABSTRACT: The solution of a singularly perturbed type of a system of fractional integral (differential) equations is studied in this paper. The formal asymptotic solution is derived and proved to be asymptotically correct. Basic matrix algebra is used to prove the asymptotic decay in the inner layer solution.
    Journal of Integral Equations and Applications 06/2012; 24(2012). DOI:10.1216/JIE-2012-24-2-195 · 0.40 Impact Factor
  • A.M. Bijura
    [Show abstract] [Hide abstract]
    ABSTRACT: Several investigations have been made on singularly perturbed integral equations. This paper aims at presenting an algorithm for the construction of asymptotic solutions and then provide a proof for asymptotic correctness to singularly perturbed systems of Volterra integro-differential equations.
    Quaestiones Mathematicae 11/2009; 25(2):229-248. DOI:10.2989/16073600209486011 · 0.45 Impact Factor
  • Source
    Angelina M. Bijura
    [Show abstract] [Hide abstract]
    ABSTRACT: It is demonstrated here that there exist initial layers to singularly perturbed Volterra equations whose thicknesses are not of the order of magnitude of O(ϵ), ϵ → 0. It is also shown that the initial-layer theory is extremely useful because it allows one to construct the approximate solution to an equation, which is almost identical to the exact solution.
    IMA Journal of Applied Mathematics 03/2006; 71(3). DOI:10.1093/imamat/hxh113 · 1.19 Impact Factor
  • Source
    Angelina M. Bijura
  • Source
    Angelina M. Bijura
    [Show abstract] [Hide abstract]
    ABSTRACT: Asymptotic solutions of nonlinear singularly perturbed Volterra integral equations with kernels possessing integrable singularity are investigated using singular perturbation methods and the Mellin transform technique. In particular, it is demonstrated that the formal approximation is asymptotically valid.
    Journal of Applied Mathematics 12/2004; DOI:10.1155/S1110757X04305024 · 0.72 Impact Factor
  • Source
    Angelina M. Bijura
    [Show abstract] [Hide abstract]
    ABSTRACT: Nonlinear singularly perturbed Volterra integrodifferential equations with weakly singular kernels are investigated using singular perturbation methods, the Mellin transform technique, and the theory of fractional integration.
    International Journal of Mathematics and Mathematical Sciences 01/2003; DOI:10.1155/S0161171203301358
  • Source
    Angelina M. Bijura
    [Show abstract] [Hide abstract]
    ABSTRACT: The additive decomposition singular perturbation method and the theory of fractional integration are used to study asymptotic solutions of singularly perturbed Volterra integrodifferential equations with kernels having integrable singularity. The validity of the approximation is also demonstrated.
    International Journal of Mathematics and Mathematical Sciences 01/2003; DOI:10.1155/S0161171203209091
  • Source
    A.M. Bijura
    [Show abstract] [Hide abstract]
    ABSTRACT: The author studies singularly perturbed Volterra integral equations of the form εu(t)=f(t;ε)+∫ 0 t gt , s , u ( s )ds,0≤t≤T, where ε is a small parameter. The function f(t;ε) is defined for 0≤t≤T and g(t,s,u) for 0≤s≤t≤T. There are many existence and uniqueness results known that ensure that a unique continuous solution u(t;ε) exists for all small ε>0. The aim is to find asymptotic approximations to these solutions and rigorously prove the asymptotic correctness. This work is restricted to problems where there is an initial layer; various hypotheses are placed on g to exclude other behaviors.
    Journal of Integral Equations and Applications 06/2002; DOI:10.1216/jiea/1031328363 · 0.40 Impact Factor
  • Source
    Angelina Bijura
    [Show abstract] [Hide abstract]
    ABSTRACT: We consider finding asymptotic solutions of the singularly perturbed linear Volterra in- tegral equations with weakly singular kernels. An interesting aspect of these problems is that the discontinuity of the kernel causes layer solutions to decay algebraically rather than exponentially within the initial (boundary) layer. To analyse this phenomenon, the paper demonstrates the similarity that these solutions have to a special function called the Mittag-Leffler function.
    International Journal of Mathematics and Mathematical Sciences 01/2002; DOI:10.1155/S016117120201325X
  • Source
    A. M. Bijura
    Journal of Applied Analysis 01/2002; 8(2):221-244. DOI:10.1515/JAA.2002.221

1 Following View all

22 Followers View all